Clomid making me go crazy, need alternative, help!
- 12-14-2007, 08:32 AM
Clomid making me go crazy, need alternative, help!
I am in week one of my PCT for a 5 week SD/PP cycle (which was worthless). I planned on using Clomid for 3-4 weeks for the PCT along with a low dose of ATD (50/25/25).
Clomid is totally messing with my head, I am a wreck emotionally. I need to get off ASAP. I have done a PCT before with it, and it similar effects then but right now I am dealing with a lot of issues in my life and Clomid is making them 10x harder.
I cannot use Nolvadex. Long story short: A side effect is that it can irritate your blood vessels and I believe Nolvadex aggravated a pre-existing brain angioma I had, causing it to hemorrhage.
I need to order a new serm asap. Can someone give me advice what to use, and how to dose it? Hopefully I can stop clomid and use the new serm week two. Whats the deal with Raloxifene? Any others?
- 12-14-2007, 08:40 AM
- 12-14-2007, 08:58 AM
There is also a new otc serm that is being marketed to women in menopause i think. sells at walgreens, rite aid, wallyworld, etc. Dont have any idea how effective it is. But you might grab it and use it will waiting on ralox or tor. Tor has almost no side effects, so u might go w/that.
12-14-2007, 06:44 PM
Havin some trouble finding Ralox, seems to be sold out at IBE. Tore is in stock (and almost double the price!)
12-14-2007, 07:20 PM
I ordered Toremifene. Would it be a really bad idea to stop using Clomid until the Toremifene arrives? I can continue using it if I really need to but would rather not.
12-14-2007, 08:10 PM
i would continue on 50mgs of chlomid a day.
do you know how to run the torm?
12-14-2007, 08:19 PM
I remember seeing Tore dosage at 120/90/60/30 is that correct?
12-14-2007, 09:02 PM
12-16-2007, 05:27 PM
Defintely get some Toremifene. It has made the miseries of clomid usage a thing of the past for me. Let us know how you like it.
12-17-2007, 06:04 PM
50mg is excessive,25mg of clomid is plenty:
Clomid effects in men
Clomid Effects in Men - Mind and Muscle Forums
Clomid and/or Nolva in PCT
Is there any reason to run both Clomid AND Nolva for PCT? - Mind and Muscle Forums
12-17-2007, 11:42 PM
Not to add to your misery, but I've always been curious about the sides. I've never tried Clomid specifically due to what I've heard, but it's always been 'emotional sides', never heard exactly 'what' its like.
Basically crying like a girl on the rag watching sappy commercials? Or more depression like ups and downs?
If you don't feel like sharing, I'd understand, just don't want to have to experience it first hand if I don't have to.
12-18-2007, 03:34 AM
Yea you'll be all sappy watchin movies and stuff. Looking back on the first PCT I did with it, I remember being so offended by every little action and word my gf said. I was way too overly sensitive. I was sweating all the small stuff. I must have been a big pain. I actually almost broke up with her during that time. It is really hard to think clearly without your emotions taking over.
This current PCT I only started for a few days before stopping. To keep it short, I am dealing with a death, being stabbed in the back by a former friend, job/money, ect... Stuff that is really hard on its own, and Clomid just made is that much worse. I could tell after just a few days at 100mg exactly where it was all heading and I stopped immediately. It's hard to say exactly what it does to you, but I could say that it made everything too overwhelming. Now less than a week later off of it, I feel much better and able to manage everything somewhat reasonably.
I think myself or anyone else could run a Clomid PCT without really any problems, if you don't have any big issues you are dealing with at the time. I really doubt if your life is peachy that Clomid would drag you down to depression.
It could be psuedo and all in your head, but I do believe Clomid has an effect, and its not worth it to me to risk it.
12-18-2007, 05:07 AM
For me 90% of the time I can handle Clomid well BECAUSE life is fine. BUT there was one time when I was using Clomid that I entered into a really crazy "relationship" w/ a real hot chick who was mentally unbalanced...she was suicidal one moment, happy the next, etc. Needless to say I was a wreck mentally and emotionally. I would NEVER have made the choice to be in that situation if I hadn't been on Clomid. When I came off of Clomid I came to my senses and got out of the situation...but some of the emotional stuff was burned into my head.
Clomid can make you depressed at the drop of a hat; make you emotionaly needy and cause you to make bad decisions.
But on the other hand it is VERY good at restoring the HPTA...just make sure life is stable when you use it.
kingdiamond I am concerned about you bro. Stop that Clomid and MAKE SURE the Torm won't cause the same bleeding problems Nolva did. Your HPTA will recover in time w/o SERMS. Dr.D even did a SERMless Fenugreek & DHEA post cycle therapy once after Superdrol. A little DHEA might also help you mentally anyway.
Stay positive bro. You are going to get through your trouble and be stronger for it. Trust me on that.
12-18-2007, 05:56 AM
Dont worry man, my PCT officially started on the 12th, and I stopped using Clomid on the 14th. Currently I am taking 50mg of Rebound Reloaded which will come down to 25mg week two, and 2 caps of Fenugreek, which I ramp up 1 pill every week. I am hoping my Tore arrives Thursday or Friday. I am going to run it for 4 weeks 120/90/60/30.
I have noticed my nips lookin puffy. No pain or soreness. Am hoping the Tore will also tackle this.
As far as I can tell through research, the Tore does not irritate the blood vessels. The whole brain hemorrhage thing completely changed my life. I see myself and world in a totally different light. It was one hell of a wake up call. In many ways I am thankful for it, I just hope it doesn't happen again.
12-18-2007, 10:59 AM
There are lots of cool folks here, as in life, they are just interspersed into the mix of d!ckheads and dipsh!ts, hard to find, but easy to spot.
I'm sorry about all of the external crap that is adding to your emotional state and I am sure that clomid is not helping.
Thanks for your honesty about the sides. My life gets far to chaotic at times for me to even think about clomid.
Scary stuff about the brain bleeding and I hope that Torem does the job for you. That is the next SERM I'm going to try.
12-18-2007, 12:46 PM
12-18-2007, 01:23 PM
clomid didn't do anything to me emotionally. It worked pretty good for my PCT but it sure did screw with my eyes. had quite a bit of hot flashes and few a seconds where my eyes got really blurry. hated when that happens cause it scared the crap out of me. already bought torem and gonna use it for my upcoming cycle.
12-18-2007, 01:32 PM
12-18-2007, 03:22 PM
Just been finding out about Clomid. I'm on Accutane now. Whoa, guess I wont be using any of that any time soon.
01-01-2008, 08:22 AM
Just a quick update, I've gotten my Tore and have been usin it for about a week. So far it has been excellent. I can't tell I'm taking anything really, I feel totally normal. Also it has already cleared up the puffy nip situation.
01-01-2008, 01:20 PM
Thanks for the followup. I hear great things about Torem and will give it a go after my Nolva supply is gone.
Similar Forum Threads
- By Kilo G in forum Nutrition / HealthReplies: 12Last Post: 03-05-2013, 10:33 AM
- By Stroke UR Ego in forum AnabolicsReplies: 19Last Post: 09-17-2012, 07:25 PM
- By bezoe in forum Nutrition / HealthReplies: 51Last Post: 09-15-2011, 07:14 PM
- By faceman35 in forum AnabolicsReplies: 59Last Post: 04-20-2010, 01:34 AM
- By bigcuz in forum Post Cycle TherapyReplies: 1Last Post: 08-05-2008, 10:09 PM